# SDR P2EA00335

- Difficulty date: October 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE RIGHT WING OUTBOARD FLIPPER FLAP, TRAILING EDGE WITH DENT.  L = 9.875 INCHES.  W = 7.625 INCHES.  IDENTIFIED AS REPORTABLE ON 11-7-00.  REPAIRED THE RIGHT WING OUTBOARD FLIPPER FLAP, TRAILING EDGE IAW COOPESA EOS COO-CMP-3-37-628-00 DATED OCT 18, 2000 DOCUMENTED ON FAA FORM 8110-3, APPROVED AND SUBMITTED BY FAA DER ROBERT MANASHI DESIGNATION DERT 710167SW DATED OCT 19, 2000.  (X)
